# SDR DALA2023052604194

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Airbus A320*
- Aircraft serial: 10437
- Aircraft time: 4,657 hours, 1,054 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5001 DURING FLT DECK PRE-FLIGHT CREW REPORTING BURNING PLASTIC OR ELECTRICAL SMELL DISAPATED AFTER 20 MIN. CORRECTIVE ACTION: R/R LOWER MIDDLE DU PER A321NEO AMM 31-63. (9907568)
